MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Vascular Dissection (3160)
Date of Event 02/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 26-mar-2020, when the complaint analysis was completed, the following additional information was received; did the tavr access sheath (the lotus introducer set) cause a vascular complication? it is unknown if the lotus introducer sheath or any other sheath which caused the vascular complication and it is unclear per source exactly what caused the same.What was the specific vascular complication that was treated with surgery? there was evidence of acute limb ischemia in the right femoral artery, on arteriogram a long spiral dissection was noted from the common iliac extending into the right cfa with a focal 90% stenosis in the cfa due to which stent implantation and repair of the cfa was carried out.Did the vascular injury cause or contribute to the patient's right foot issues? yes, the vascular injury led to acute limb ischemia (obstructed blood flow and oxygen to cells) which resulted in pain and loss of pulse in the doppler.Did the vascular injury cause of contribute to the rle dvt? the dvt was noted post new permanent placement implantation and there is no direct or indirect contribution noted per the source document, hence it is unclear.Are the patient's right foot issues and the rle dvt related to each other - if yes, please explain? no documentation supporting the same was available.On 30-mar-2020, the lot number of the lotus introducer set was received; 0000011151.The product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the as reported primary classification lotus - patient - vessel dissection cannot be confirmed.Following the investigation conclusion, the compliant analysed classification is assigned as lotus - product not returned - complaint unable to confirm.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.This complaint has been escalated to the quality management team.A review of the manufacturing documentation for lot# 0000011151 and all its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 30-mar-2020, when the review was completed, there was no other complaint associated with lot number 0000011151, for the as reported primary classification as lotus - patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Based on the complaint review and the event description for this complaint, the root cause classification assigned to this complaint is 'adverse event related to patient condition' defined as where 'an existing condition or disease is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced this condition/disease-related adverse event.' based on additional information received a focal 90% stenosis was present in the cfa.Surgery was performed to treat the event (right common femoral endarterectomy with patch angioplasty.The additional information also stated, "it is unknown if the lotus introducer sheath or any other sheath which caused the vascular complication and it is unclear per source exactly what caused the same".There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
Event description: per email, it was reported that: later it was decided to perform intervention due to vascular injury to right iliac and/or common femoral artery.As per source there was possible vascular complication due to tavr access sheath.Warfarin was recommended to discontinue.Per edc, surgery was performed to treat the event (right common femoral endarterectomy with patch angioplasty.Stent placement to cover dissection of right common femoral and external iliac arteries).On (b)(6) 2020, the event was considered to be recovered.Per ctsenr, it was reported that: reprise iv 0784r42002 (ecg "sinus pauses" ; new left bundle branch block) event description: new left bundle branch block (002- ade)/ ecg "sinus pauses" (003- new permanent pacemaker implantation resulting from new or worsened conduction disturbances): on (b)(6) 2020, same day of the index procedure, post tavr, the subject developed new left bundle branch block.Of note, balloon valvuloplasty was not performed.Per edc no diagnostic tests were performed and no action was taken to treat the event.On (b)(6) 2020, 1 day post index procedure, the subject developed ecg "sinus pauses".The event was initially treated with medication and transvenous pacing.A new permanent pacemaker was recommended.On (b)(6) 2020, 3 days post index procedure, a permanent cardiac pacemaker was implanted.On (b)(6) 2020, event 003 was considered to be recovered/resolved.At the time of reporting, the event 002 (new left bundle branch block.) was considered to be not recovered/not resolved.Potential relationship to study procedure per investigator (for event 002): causal relationship potential relationship to study procedure per investigator (for event 003): probable lab data: n/a adjudication results: event 1: vascular complication adjudication results: pending event 2: ecg "sinus pauses" adjudication results: pending event 3: new left bundle branch block.Adjudication results: no cec adjudication results required event date: (b)(6) 2020.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key9903241
Report Number3004193842-2020-00008
Device Sequence Number11446234
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210709(10)0000011151
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number0000011151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;